Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2008, Article ID 263541, 8 pages
Research Article

The Order of Generalized Hypersubstitutions of Type

Department of Mathematics, Faculty of Science, Chiang Mai University, Chiang Mai 50200, Thailand

Received 29 August 2008; Revised 28 October 2008; Accepted 11 November 2008

Academic Editor: Robert Redfield

Copyright © 2008 Wattapong Puninagool and Sorasak Leeratanavalee. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [4 citations]

The following is the list of published articles that have cited the current article.

  • Wattapong Puninagool, and Sorasak Leeratanavalee, “ NATURAL PARTIAL ORDERING ON E(Hyp G (2)) ,” Asian-European Journal of Mathematics, pp. 1350016, 2013. View at Publisher · View at Google Scholar
  • Sivaree Sudsanit, and Sorasak Leeratanavalee, “The Order of Normal Form Generalized Hypersubstitutions of Type τ = (2),” Kyungpook mathematical journal, vol. 54, no. 3, pp. 501–509, 2014. View at Publisher · View at Google Scholar
  • Nirabhra Basu, and Arindam Bhattacharyya, “Evolution of ℐ-functional and ω-entropy functional for the conformal Ricci flow,” Acta Universitatis Sapientiae, Mathematica, vol. 6, no. 2, 2014. View at Publisher · View at Google Scholar
  • Sudsanit, Leeratanavalee, and Puninagool, “Left-right regular elements in HypG(2),” International Journal of Pure and Applied Mathematics, vol. 92, no. 3, pp. 433–441, 2014. View at Publisher · View at Google Scholar